MAUDE Adverse Event Report: ARGON MEDICAL DEVICES 6F PCI KIT/4 PERCUTANEOUS CATHETER INTRODUCER

ARGON MEDICAL DEVICES 6F PCI KIT/4 PERCUTANEOUS CATHETER INTRODUCER
Model Number A496162
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
During procedure right after a placement of the introducer sheath in vessel, a physician found blood leak from the hemostasis valve.The product was replaced with an additionally opened a496162, and the procedure was completed.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records could not be conducted since there was no lot number provided by the customer.One opened sample was returned for review from the customer.A functional test was performed on the returned sample.The inspection established that the introducer with the side port and the stopcock showed no visible external damage.The parts were flushed with water, colored water and there was no leakage found in the side port or the dilator during the time of inspection.The failure could not be duplicated.Since the failure mode could not be duplicated, no root cause or corrective action is necessary at this time.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been investigated.A follow-up report will be provided once the device has been reviewed.

Brand Name
6F PCI KIT/4 PERCUTANEOUS CATHETER INTRODUCER
Common Device Name
6F PCI KIT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13082509
Report Number0001625425-2021-01235
Device Sequence Number14669303
Product Code DRE
UDI-Device Identifier00886333216352
UDI-Public00886333216352
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA496162
Device Catalogue NumberA496162
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2021
Supplement Date Received by Manufacturer12/10/2021
12/10/2021
Initial Report FDA Received Date12/23/2021
Supplement Report FDA Received Date02/07/2022
02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown